# SDR ASAA2015050911661

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,744 hours, 8,905 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE EGT HDM CONTINUES TO SHOW GREATER THAN EXPECTED DATA SCATTER AND MARGIN LOSS.  INDICATION ERRORS STILL SUSPECT.  ACFT GROUNDED. ACCOMPLISHED T49.5 PROBE AND EGT INSPECTION REF AMM 77-21-01.  REPLACED S3 T49.5 PROBE REF AMM 77-21-01.  OPS CHECKED GOOD.
